New Zeet 8 mg/10 mg Tablet
- Manufacturer : Alembic Pharmaceuticals Ltd.
- Composition : Bromhexine 8mg, Phenylephrine 10mg
- Generally Prescribed For : Cough
- Estimated Price : ₹46.65 For 10 Tablets Strip
BUY FROM THESE SELLERS
Uses of New Zeet 8 mg/10 mg TabletNew Zeet 8 mg/10 mg Tablet is used for the treatment or prevention of the following disease(s):
Side effects of New Zeet 8 mg/10 mg TabletThe most common side effects of New Zeet 8 mg/10 mg Tablet are - Diarrhea, Dizziness, Headache, Skin Rashes, Nausea, Sweating
These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while using New Zeet 8 mg/10 mg TabletDo not use New Zeet 8 mg/10 mg Tablet if you are allergic to - Bromhexine, Phenylephrine
If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using New Zeet 8 mg/10 mg Tablet.
If you are allergic to any medicine or food, consult your doctor before using this medicine.
Use this medicine under the supervision of your doctor.
To avoid an adverse reaction, consult your doctor if you are already taking other medicines.
How New Zeet 8 mg/10 mg Tablet worksNew Zeet 8 mg/10 mg Tablet contains - Bromhexine, Phenylephrine
Bromhexine acts on the mucus at the formative stages in the glands, within the mucus-secreting cells.
Phenylephrine works by decreasing swelling in the nose and ears, thereby lessening discomfort and making it easier to breathe.
Dosage of New Zeet 8 mg/10 mg TabletThe dosage of New Zeet 8 mg/10 mg Tablet depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.
Please use this medicine as prescribed by your doctor.
Overdose of New Zeet 8 mg/10 mg TabletIf you forget to take a dose of New Zeet 8 mg/10 mg Tablet, do not take two doses at the same time, there is a risk of overdose.
If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.
Precautions & Warnings